# SDR SWAA012039

- Difficulty date: July 19, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 17,095 hours, 14,817 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: 6545166
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11052-55, LT & RT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT& RT UPPER ELEVATOR PUSH ROD BEARINGS PER MM.
